# SDR AALA202212284243

- Difficulty date: December 27, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N316SE
- Make and model: Boeing 737823
- Aircraft serial: 44472
- Aircraft time: 5,870 hours, 2,226 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Track
- Condition: Lack Of Lube
- Location: L1 Door Hinge
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT ENTRY DOOR HINGES ARE NOISY AND DOOR IS DIFFICULT TO OPERATE. LUBRICATED ENTRY DOOR 4L HINGE TRACK IAW AMM 52-41-00.
